Dry Eyes HelpUpdated
how long does it take for restasis to work ?
Hello, Pegostress! How are you?
How long have you been using it?
It may take a couple of weeks to reach its full level of efficacy in your body and increase tear products. Common side effects may include a burning sensation, red eyes, runny eyes and eye discharge.
Are you on any other medications? That could also affect it.
I am taking Bepreve for eye allergies thats it.. I think I need to move back to the city... I was on wellbutrin for years and my vision got so blurry now I need bifocals. So i got a double whammy almost 2 weeks now does nothing
Bepreve contains an antihistamine, so it could actually be contributing to the dry eye.
Have you tried any oral medications for the allergies? That might help, while eliminating the dry eye issue.
That could also explain why the Restasis isn't working.
decease is known as ratina pigmintoza for the last 20-25 years. recently one doctor in banglore advised me to take dicor...2 REPLIES
Hello, I was diagnosed with Pneumonia 4 weeks ago, tried Zpack it didn't work then I tried Ampicillin it cleared up ...2 REPLIES
I have been on Levothyroxine for about 11 years with no problems until I was diagnosed with dry eyes about 4 years ago. ...1 REPLY
I've been taking chantix for a month. It does not cure addiction, but helps significantly to reduce cravings. The on...1 REPLY
Taking 25mg of levothyroxine for 5 yrs. with reg. follow up and tests. I am now experiencing extremely dry skin and dry,...1 REPLY
Hi all this is my first post, I am so glad I came upon this forum, I am 56 have been on levothyroxine for 3 years, I am ...2 REPLIES
Ok I have searched this topic for months now and no one else seems to have a solution for my problem. I am currently tak...8 REPLIES
I have a couple of boils in my armpit, I have had these before and I'm doing home treatment of it, and I also have a...1 REPLY
I am a patient of rumatoid artheritis for the last 22 years. I have been usig folitrax 10mg for the last 10 years , one ...
My aunt is having problems with her eyesight and found out that oxybutin can cause vision problems. She's been off o...9 REPLIES